MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-207323

Медицинская библиотека · BMJ case reports · 2015

Adalimumab-induced lupus serositis.

Kelly Dearbhla, O'Connell Oisin, Henry Michael

Клинический случайСтатьяПеревод в очереди

Аннотация

A 61-year-old man presented with a 1-month history of breathlessness, chest pain and lethargy. He had been taking adalimumab for ankylosing spondylitis for 2 years. Pleural and pericardial effusions were both found. A video-assisted thorascopic (VATS) pleural and lung biopsy were performed. The pleural pathology showed eosinophils, acute inflammatory cells and lymphoid aggregates. The patient was positive for antinuclear, antidouble-stranded and antihistone antibodies consistent with drug-induced lupus due to adalimumab. His serositis resolved on withdrawal of the drug. Drug-induced lupus can occur as a consequence of anti-TNF-α agents from induction of autoimmunity in a predisposed host.

Для цитирования: Kelly Dearbhla, O'Connell Oisin, Henry Michael. Adalimumab-induced lupus serositis.. BMJ case reports. 2015. DOI: 10.1136/bcr-2014-207323.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.